MathSciNet Relay Station
MathSciNet bibliographic data
MR339174 55G10 (57D90)
Giambalvo, V. A relation in $H\sp{\ast}(M{\rm O}\langle 8\rangle ,\,Z\sp{2})$. Proc. Amer. Math. Soc. 43 (1974), 481–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement